# SDR 29GA2016092000002

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 33,196 hours, 37,516 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS TEST OF EMERGENCY LIGHTING SYS AMBER, ARMED LIGHT ON F/A PANEL DOES NOT ILLUMINATE WHEN COCKPIT EMERGENCY LIGHT SWITCH IS SET TO ARM POSITION FROM OFF POSITION.  R & R COCKPIT EMERGENCY LIGHT SWITCH IAW AMM 39-40-15-02.  ALL OPS CHECKS GOOD.
